# SDR SWAA2021110424018

- Difficulty date: September 28, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STRINGER 8 RIGHT AIR CONDITIONING BRACKET ATTACH POINT AT B.S. 500A. ; / [01] REPAIR ACCOMPLISHED ON TTG8Q006Q92Z; [02] REPAIR FRAME AT B.S 500A R/H STRINGER 8 AIR CONDITIONING BRACKET ACCOMPLISHED ON CUST SYSTEM ID: TTG8Q006Q92Z; [03] VERIFIED CORRECTIVE ACTION 2
